# SDR UALA2009111603549

- Difficulty date: November 13, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 68,309 hours, 19,812 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122U1
- Condition: Unsecure
- Location: Door 1l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN OPENING DOOR 1L FOUND SLIDE HAD FALLEN OFF AND WAS RESTING ON FLOOR.  RESECURED SLIDE PACK DOOR 1L.
